Last reply 6 years ago
advice for meds

Hi all,

my legs are very bad i take Lyrica so i can walk and walk without pain. I was wondering if anyone else has this problem and what you take for it. the Lyrica is good for the pain side of it but there is a buzzing in my legs that doesn’t stop. Other than the Lyrica i am on Copaxone which helps slow down the MS but doesn’t fix any damage already done to the CNS.

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


cameron
6 years ago

We don’t have Lyrica here and don’t know what it is, but I take Copaxone and like you, get a ‘buzzing’ in my legs. I have ongoing physiotherapy (physical therapy)and my physio notes that I get more buzzing when I am tired or stressed OR bored(!) (i.e. have too much time to think about the MS). She talks about stress producing the bad hormone cortisol, which she says makes all MS symptoms worse. (She’s not just saying this – I have to tell her what I’ve been up to, how much work, sleep, worries etc. and she judges whether or not I have reason to be stressed.)To counteract it, she gets me to do ‘active relaxation’ which is rather nice: drink wine, eat chocolate, socialise, do gentle exercise, have a massage/go to a spa, spend time with my best friends, ignore symptoms and do my best to enjoy myself. Usually after four or five days the buzzing will get a lot less. Hope this helps.


tracy
6 years ago

Lyrica is really good for pain, which i have bad in the legs. i found a web site for you, the only side effects i get is a stoned kind of feeling. which isn’t all that bad. maybe they will have Lyrica over your way soon.

http://www.medbroadcast.com/drug_info_details.asp?brand_name_id=4931


cameron
6 years ago

Thanks for that.

Post Comment

You must be logged in to reply to this topic.